JOURNAL BROWSE
Search
Advanced SearchSearch Tips
OPTIMAL CONTROL PROBLEMS FOR SEMILINEAR EVOLUTION EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
OPTIMAL CONTROL PROBLEMS FOR SEMILINEAR EVOLUTION EQUATIONS
Jeong, Jin-Mun; Kim, Jin-Ran; Roh, Hyun-Hee;
  PDF(new window)
 Abstract
This paper deals with the existence of optimal controls and maximal principles for semilinear evolution equations with the nonlinear term satisfying Lipschitz continuity. We also present the necessary conditions of optimality which are described by the adjoint state corresponding to the linear equations without a condition of differentiability for nonlinear term.
 Keywords
nonlinear evolution equation;admissible control;time optimal control;cost function;
 Language
English
 Cited by
1.
Mild Solution and Fractional Optimal Control of Semilinear System with Fixed Delay, Journal of Optimization Theory and Applications, 2015  crossref(new windwow)
 References
1.
J. P. Aubin, Un theoreme de compasite, C. R. Acad. Sci. 256 (1963), 5042-5044

2.
A. V. Balakrishnan, A computational approach to the maximum principle, J. Comput. System Sci. 5 (1971), 163-191 crossref(new window)

3.
B. Blackadar, K-Theory for Operator Algebras, Mathematical Sciences Research Institute Publications, 5. Springer-Verlag, New York, 1986

4.
G. Di Blasio, K. Kunisch, and E. Sinestrari, L2-regularity for parabolic partial integrodifferential equations with delay in the highest-order derivatives, J. Math. Anal. Appl. 102 (1984), no. 1, 38-57 crossref(new window)

5.
J. M. Jeong, Y. C. Kwun, and J. Y. Park, Approximate controllability for semilinear retarded functional-differential equations, J. Dynam. Control Systems 5 (1999), no. 3, 329-346 crossref(new window)

6.
S. Nakagiri, Optimal control of linear retarded systems in Banach spaces, J. Math. Anal. Appl. 120 (1986), no. 1, 169-210 crossref(new window)

7.
N. S. Papageorgiou, Existence of optimal controls for nonlinear systems in Banach spaces, J. Optim. Theory Appl. 53 (1987), no. 3, 451-459 crossref(new window)

8.
N. S. Papageorgiou, On the optimal control of strongly nonlinear evolution equations, J. Math. Anal. Appl. 164 (1992), no. 1, 83-103 crossref(new window)

9.
H. Tanabe, Equations of Evolution, Monographs and Studies in Mathematics, 6. Pitman (Advanced Publishing Program), Boston, Mass.-London, 1979